# SDR GLBA20110522A

- Difficulty date: May 22, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N108UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120108
- Aircraft time: 39,789 hours, 42,395 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Fan
- Part number: 2322C2
- Part serial: 454
- Condition: Failed
- Location: Cabin
- Part time: 4,836 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PAC SMOKE FILLED CABIN BEFORE ENGINE START.  PASSENGERS WERE EVACUATED.  MAINTENANCE R&R RT GROUND COOLING FAN.  CHECKED GOOD PER 21-50-00, RAN FOR 30 PLUS MINUTES NO SNOKE NOTED.
